# SDR CA190530001

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6007300
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURNED TO FIELD FOR A BRAKE OVERHEAT WARNING MESSAGE.  CORRECTIVE ACTION: BRAKE TEMPERATURE SENSOR WAS REPLACED AND OPS CHECKED GOOD. (TC# 20190530001)
